Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 332, NWS Atlanta, GA

August 19, 2020Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2020, 3:11 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2020, 3:11 PM EDT (19:11 UTC)
Expired
Aug 19, 2020, 3:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS52 KFFC 191911
SVRFFC
GAC213-313-191945-
/O.NEW.KFFC.SV.W.0332.200819T1911Z-200819T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
311 PM EDT Wed Aug 19 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Murray County in northwestern Georgia...
  Northeastern Whitfield County in northwestern Georgia...

* Until 345 PM EDT.

* At 311 PM EDT, a severe thunderstorm was located over Eton, or near
  Chatsworth, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
  Dawnville, Sumac, Cisco and Gregory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3478 8465 3471 8486 3496 8491 3499 8474
      3499 8463
TIME...MOT...LOC 1911Z 246DEG 16KT 3484 8479 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:52 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 19, 1:52 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
152 PM EDT Wed Aug 19 2020

.UPDATE...
Forecast in pretty good shape. Convection already underway over
north GA and quite vigorous at times. Seeing some basins' QPE
approach 50-75% of 1hr FFG already. This could be a long day and
night based on rich moisture and instability. Still appears even
greater moisture and SHRA/TSRA coverage expected Thurs and Thurs
night which the only blessing may be greater cloud cover reducing
temps and instability tho heavy rain still very likely.

SNELSON

.PREV DISCUSSION... /Issued 749 AM EDT Wed Aug 19 2020/

UPDATE...

12z Aviation update below.

Baker

PREV DISCUSSION... /Issued 427 AM EDT Wed Aug 19 2020/

SHORT TERM /Today through Thursday/...

As upper trough amplifies with axis west of the area today, some
enhanced forcing for convection will be in place along with a
stalled boundary across some central portions of the CWA and
possible influence of another sfc boundary near the NW. The greater
deep layer moisture will be in the northern and western majority so
have trended likely pops to this part of the area with chance pops
elsewhere in the east. Some strong to isolated severe intensity of
diurnally aided storms are possible with marginal conditional
instability.

Progged trough has even more amplification and the axis shifts
farther southward into the Gulf, so region has increased SW fetch
and moisture advection for Thursday. Have likely to categorical pops
accordingly and a bit greater chance for more organized/stronger
convection in central or eastern GA as SW flow/shear increases. SPC
does have parts of central GA in a Day 2 Marginal Risk for severe
potential.

For temps, highs today look to be near climo norms in the upper 80s
to low 90s for most areas, then limited to about 4-5 degrees below
norm (low to mid 80s) for Thursday given aforementioned increased
moisture/convective coverage.

Baker

LONG TERM /Thursday Night through Tuesday/...

The long term period will begin with the deep upper-level trough
centered over the ArkLaMiss, placing Georgia within a region of
deep layer southwesterly flow and broad ascent. Ascent will be
maximized on Friday and Saturday thanks to a somewhat-abnormal-
for-summer 250 mb jet streak across the area. The GFS and ECMWF
are progging a 500 mb cutoff low associated with the trough on
Friday and Saturday, with vort maxima advecting northward out of
the base of the trough as an extra source of lift for showers and
thunderstorms both days. Upper-level dynamics and PWATs of 1.5" to
2" across much of the CWA on Friday will be conducive for
numerous showers and thunderstorms with locally heavy rainfall and
water-loaded downdrafts. The trough will begin to lift on
Saturday as it is forced northward by the Bermuda High expanding
across the Eastern Seaboard. PWATs across the northern CWA will
decrease a bit as a result, but Saturday will still bring numerous
showers and thunderstorms.

By Sunday, much of the CWA will be under the influence of the
Bermuda High, though some moisture advection will continue around
its periphery. Models are hinting at some drier air working into
the CWA on the backside of the lifting trough on Sunday, so I have
chance PoPs across much of north and central Georgia. Moisture
will linger into early next week, though upper-level flow looks to
be unimpressive, so I have chance PoPs for Monday and Tuesday.
Uncertainty remains concerning the impact that Disturbance 1
(currently in the eastern Caribbean Sea) will have on the CWA.
The NHC is forecasting the disturbance to become a tropical
depression late this week or this weekend, so it will need to be
monitored over the coming days.

Martin

&&

.AVIATION...
18Z Update...
Mostly VFR until early Thurs morning with a 1-3hr period of IFR
stratus likely over north GA airports. Sct SHRA/TSRA will become a
bit more widespread after 20Z and persist a bit longer than
normal, thru 03Z. Would not be surprised if isold SHRA/TSRA linger
thru 06Z or later. Sfc winds very light (< 6kts) from the E to SE
thru the period.

//ATL Confidence...18Z Update...
Low-Medium confidence on IFR cig likelihood and timing.
Medium confidence on SHRA/TSRA coverage and timing.
High confidence on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          88  69  83  67 /  40  50  80  80
Atlanta         87  69  84  68 /  60  60  80  80
Blairsville     80  63  76  63 /  70  50  80  80
Cartersville    88  68  84  68 /  70  60  80  80
Columbus        91  70  87  69 /  60  50  80  80
Gainesville     86  68  80  66 /  60  50  80  80
Macon           90  69  87  68 /  50  50  80  80
Rome            88  68  85  68 /  70  60  80  70
Peachtree City  88  68  84  67 /  60  60  80  80
Vidalia         89  71  88  70 /  40  40  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....Lusk
AVIATION...SNELSON
Hazardous weather outlook, Aug 19, 12:24 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1224 PM EDT Wed Aug 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201630-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1224 PM EDT Wed Aug 19 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are forecast this afternoon
and evening across north and central Georgia. Some thunderstorms
may linger overnight. A few storms could be strong with an
isolated severe storm possible. The main threats will be locally
heavy rainfall, strong to damaging winds, and cloud-to-ground
lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Numerous thunderstorms are expected Thursday through Saturday
across much of the forecast area. Scattered thunderstorms are
forecast Sunday through Tuesday. A few storms could be strong to
severe each day, with strong to damaging winds, frequent
lightning, small hail, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 19, 1:32 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
132 PM EDT Wed Aug 19 2020

GAZ001-002-011-191800-
Chattooga GA-Walker GA-Dade GA-
132 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA...WALKER
AND DADE COUNTIES UNTIL 200 PM EDT...

At 132 PM EDT...a line of strong thunderstorms was along a line
extending from Morganville to near Sulpher Springs...and moving east
at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Trion, Lookout
Mountain, Center Post, Rising Fawn, Noble, Wildwood, Fairview,
Linwood, Cloudland, Chattanooga  Valley, New England, Morganville,
Hooker, Cloudland Canyon State Park, Cooper Heights and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3486 8526 3485 8523 3451 8530 3450 8551
      3476 8556 3498 8553 3498 8526
TIME...MOT...LOC 1732Z 282DEG 10KT 3495 8545 3467 8551

WIND...40MPH
Special weather statement, Aug 19, 1:35 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 PM EDT Wed Aug 19 2020

GAZ007-013-014-021-191800-
Gilmer GA-Dawson GA-Cherokee GA-Pickens GA-
135 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...WESTERN
DAWSON...NORTHWESTERN CHEROKEE AND PICKENS COUNTIES UNTIL 200 PM
EDT...

At 134 PM EDT...a line of strong thunderstorms was along a line
extending from Roundtop to near Talmadge. These storms were nearly
stationary.

  HAZARD...Heavy rain...up to 40 mph wind...and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jasper, Ellijay, Nelson, Waleska, East Ellijay, Talking Rock,
Sequoyah Lake, Talona, Tails Creek, Marblehill, Fausett Lake,
Cartecay, Salacoa Valley, Blaine, Lake Tamarack, Talmadge, Tate, Roy,
Hinton and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3472 8436 3442 8423 3430 8458 3459 8466
      3469 8465
TIME...MOT...LOC 1734Z 246DEG 2KT 3462 8455 3441 8450

WIND...40MPH
Special weather statement, Aug 19, 2:20 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Wed Aug 19 2020

GAZ013-014-191845-
Dawson GA-Pickens GA-
220 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON AND NORTHEASTERN
PICKENS COUNTIES UNTIL 245 PM EDT...

At 219 PM EDT...a strong thunderstorm was near Marblehill, or 7 miles
east of Jasper...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Amicalola Falls State Park, Juno and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8421 3456 8419 3454 8419 3452 8417
      3449 8415 3438 8420 3444 8434 3454 8435
      3457 8427 3457 8425
TIME...MOT...LOC 1819Z 263DEG 8KT 3448 8430

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 19, 2:22 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Wed Aug 19 2020

GAZ002>004-191900-
Whitfield GA-Catoosa GA-Walker GA-
222 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA AND EASTERN
WALKER COUNTIES UNTIL 300 PM EDT...

At 222 PM EDT...a line of strong thunderstorms was along a line
extending from Tunnel Hill to near Naomi. These storms were nearly
stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dalton, Varnell, Tunnel Hill, Rocky Face, Mill Creek and Wood
Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8484 3468 8506 3470 8524 3491 8510
TIME...MOT...LOC 1822Z 238DEG 3KT 3486 8502 3473 8520

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 19, 2:24 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 PM EDT Wed Aug 19 2020

GAZ005>007-012-013-191900-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
224 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER...NORTHEASTERN
GORDON...NORTHWESTERN PICKENS...SOUTHEASTERN MURRAY AND NORTHWESTERN
FANNIN COUNTIES UNTIL 300 PM EDT...

At 224 PM EDT...a line of strong thunderstorms was along a line
extending from near Mountaintown to Carters. These storms were nearly
stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Chatsworth, Ellijay, Blue Ridge, East Ellijay, Carters, Tails Creek,
Ramhurst, Jones Mill, Higdon, Conasauga Lake, Oakman, Mountaintown,
Fort Mountain State Park, Colwell and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8425 3450 8464 3464 8486 3494 8461
TIME...MOT...LOC 1824Z 255DEG 3KT 3480 8452 3461 8471

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 19, 2:43 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Wed Aug 19 2020

GAZ015-016-191915-
White GA-Lumpkin GA-
243 PM EDT Wed Aug 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE AND NORTHEASTERN
LUMPKIN COUNTIES UNTIL 315 PM EDT...

At 243 PM EDT...a strong thunderstorm was over Turners Corner, or 7
miles northwest of Cleveland...moving south at 5 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cleveland, Camp Coleman Lake, Whitley Gap Shelter, Porter Springs,
Turners Corner, Qualatchee Lake and Smithgall Woods Conservation Are.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3470 8396 3472 8378 3460 8373 3457 8387
      3460 8398
TIME...MOT...LOC 1843Z 354DEG 5KT 3465 8388

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:38 PM EDTSpecial Weather StatementFFCClayton52 min
Aug 18, 9:42 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Douglas, Fayette, Fulton36 min
Aug 18, 9:51 PM EDTSpecial Weather StatementFFCSumter24 min
Aug 19, 7:44 AM EDTSpecial Weather StatementFFCMurray31 min
Aug 19, 12:55 PM EDTSpecial Weather StatementFFCDade35 min
Aug 19, 1:32 PM EDTSpecial Weather StatementFFCDade, Walker28 min
Aug 19, 1:35 PM EDTSpecial Weather StatementFFCGilmer, Pickens25 min
Aug 19, 2:08 PM EDTFlash Flood WarningFFCDade6 hr
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCDawson25 min
Aug 19, 2:22 PM EDTSpecial Weather StatementFFCWhitfield38 min
Aug 19, 2:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Aug 19, 2:43 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 2:50 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield25 min
Aug 19, 3:13 PM EDTSpecial Weather StatementFFCWhite32 min
Aug 19, 3:33 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 3:45 PM EDTSpecial Weather StatementFFCMurray30 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon35 min
Aug 19, 4:28 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon32 min
Aug 19, 5:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 5:12 PM EDTSpecial Weather StatementFFCCarroll, Douglas33 min
Aug 19, 5:36 PM EDTSpecial Weather StatementFFCJackson24 min
Aug 19, 5:42 PM EDTSpecial Weather StatementFFCCarroll, Cherokee, Cobb, Douglas, Forsyth, Fulton33 min
Aug 19, 5:51 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton28 min
Aug 19, 5:58 PM EDTSpecial Weather StatementFFCJackson32 min
Aug 19, 6:28 PM EDTSpecial Weather StatementFFCClarke32 min
Aug 19, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett31 min
Aug 19, 6:36 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 19, 6:57 PM EDTSpecial Weather StatementFFCClarke33 min
Aug 19, 7:05 PM EDTSpecial Weather StatementFFCOconee25 min
Aug 19, 7:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Aug 19, 7:08 PM EDTSpecial Weather StatementFFCGwinnett37 min
Aug 19, 7:18 PM EDTSpecial Weather StatementFFCGreene27 min
Aug 19, 7:22 PM EDTSpecial Weather StatementFFCWilkes23 min
Aug 19, 7:28 PM EDTSpecial Weather StatementFFCCoweta32 min
Aug 19, 7:45 PM EDTSpecial Weather StatementFFCGreene30 min
Aug 19, 7:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Aug 19, 7:58 PM EDTSpecial Weather StatementFFCCoweta32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.